UZH-Logo

Maintenance Infos

The asymptotic nature of the analytic spread


Brodmann, M (1979). The asymptotic nature of the analytic spread. Mathematical Proceedings of the Cambridge Philosophical Society, 86(1):35-39.

Citations

58 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

106 downloads since deposited on 30 Oct 2009
31 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1979
Deposited On:30 Oct 2009 14:38
Last Modified:05 Apr 2016 13:30
Publisher:Cambridge University Press
ISSN:0305-0041
Additional Information:Copyright: Cambridge University Press
Publisher DOI:https://doi.org/10.1017/S030500410000061X
Permanent URL: https://doi.org/10.5167/uzh-23141

Download

[img]
Preview
Filetype: PDF
Size: 1MB
View at publisher

Author Collaborations